Skin issues while on testosterone?

Buy Lab Tests Online

CanadaJim

Member
Has anyone experienced eczema like skin issues while on TRT? I don't mean injection site issues like redness and inflammation but systemic hive like, extremely itchy raised lesions on the back, chest, right and left flank. I have been off TRT for a few months now and the issue has increased. The funny thing is, and I know this from experiencing it in the past, if I were to restart TRT the issue would subside for a few months but then slowly reappear. So am I right to question if it is an estrogen issue? I do have bloodwork coming up the end of the week. I'm hoping as my hormones continue to get back to baseline (be it hypo or wnl) this issue will subside. My hydrocortisone budget has surpassed my testosterone expense.
 
Defy Medical TRT clinic doctor
I speculate it is probably more likely an allergic reaction to the carrier oil. Might be worth changing things up. Empower compounds using grapeseed oil but also offers cottonseed versions.
 
Has anyone experienced eczema like skin issues while on TRT?
Yes, and three different causes were vitamin D, potassium and iron deficiency. The skin problems were slightly different depending on the deficiency and had all three together and each one separately many times over.

Believe it or not, potassium helps hydrate the skin by shifting fluid balance in the body, vitamin D helps provide a skin barrier and helps skin cell growth. Iron provides oxygen to your skin and without oxygen cells die.
 
Last edited:
Histamine or mast cell issue? Have you seen an immunologist or spoken with your PCP? Idiopathic urticaria is no joke (if that's what you have). Maybe it's not idiopathic. 5-10 mg/day cetirizine does the trick for a lot of people.

Why hydrocortizone? Oral or topical? Other issue you are being treated for?
 
Last edited by a moderator:
I did see a dermatologist...she prescribed Rupall...it does seem to do the trick. But when it flares up the hydrocortisone cream (1%) is very helpful. I'm just curious as to why this started because I have never had any skin issues in my life, not even acne...It all started after I started Testosterone (self prescribed). And Like I mentioned earlier I am currently not taking testosterone, but if I was to start again it would go away....but return after a couple of months. I did try compounds with both grape seed and cotton seed oil (different labs). It really seems like a hormonal issue. I am hopeful that it will clear up as my hormones hit baseline. Pre trt I was considered "lower end of normal" with regards to my test according to my doc. I shouldn't have messed with things, hindsight is 20/20 they say...I'm a testament of "if it ain't broke don't fix it"....
 
Buy Lab Tests Online
Defy Medical TRT clinic

Sponsors

cheap enclomiphene
BUY HCG CIALIS
nelson vergel coaching for men
Discounted Labs
TRT in UK Balance my hormones
Testosterone books nelson vergel
Register on ExcelMale.com
Trimix HCG Offer Excelmale
Thumos USA men's mentoring and coaching
Testosterone TRT HRT Doctor Near Me

Online statistics

Members online
16
Guests online
7
Total visitors
23

Latest posts

bodybuilder test discounted labs
Top